# SDR C2XA03CL214

- Difficulty date: December 27, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3230 THE CREW REPORTED THE EMERGENCY OVERHEAD AISLE WING EXIT LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE OVERHEAD EMERGENCY EXIT LAMP.  OPERATIONAL CHECKS WERE GOOD.
